# SDR UHLA2014020300088

- Difficulty date: February 5, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RADAR BRACKET HAS THREE SMALL CRACKS, TWO ON BRACKET AND ONE ON THE ANGLE.  REMOVED BRACKET, FABRICATED NEW BRACKET IAW SRM 51-31-00.   INSTALLED NEW RADAR SUPPORT ANGLE IAW SRM 51-40-02, 51-41-01.  MAJOR REPAIR.
